MathSciNet Relay Station
MathSciNet bibliographic data
MR614365 53C15 (32C35 32G07 57R30)
Gómez-Mont, Xavier Transversal holomorphic structures. J. Differential Geom. 15 (1980), no. 2, 161–185 (1981).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement